MathSciNet Relay Station
MathSciNet bibliographic data
MR2781681 15A24 (15A09)
Tian, Yongge Maximization and minimization of the rank and inertia of the Hermitian matrix expression $A-BX-(BX)^*$ with applications. Linear Algebra Appl. 434 (2011), no. 10, 2109–2139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement